# SDR KBMA115459

- Difficulty date: September 3, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 0522844
- Part serial: 2123
- Condition: Seized
- Location: Condensor
- Part time: 5,221 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDENSOR MOTOR LOCKED UP.  REPLACED WITH NEW MOTOR.
